Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Pointwise bounded approximation and hypodirichlet algebras


Authors: T. W. Gamelin and John Garnett
Journal: Bull. Amer. Math. Soc. 77 (1971), 137-144
MSC (1970): Primary 41A20, 41A30, 46J10
DOI: https://doi.org/10.1090/S0002-9904-1971-12635-6
MathSciNet review: 0271608
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Ahern and D. Sarason, On some hypo-Dirichlet algebras of analytic Functions, Amer. J. Math. 89 (1967), 932-941. MR 36 #4338. MR 221286
  • 2. A. M. Davie, Bounded approximation and Dirichlet sets, J. Functional Analysis (to appear). MR 275168
  • 3. T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 410387
  • 4. T. Gamelin and J. Garnett, Constructive techniques in rational approximation, Trans. Amer. Math. Soc. 143 (1969), 187-200. MR 249639
  • 5. T. Gamelin and J. Garnett, Pointwise bounded approximation and Dirichlet algebras, J. Functional Analysis (to appear). MR 295085
  • 6. I. Glicksberg, Dominant representing measures and rational approximation, Trans. Amer. Math. Soc. 130 (1968), 425-462. MR 37 #744. MR 225149
  • 7. T. A. McCullough, Rational approximation on certain plane sets, Pacific J. Math. 29 (1969), 631-640. MR 40 #374. MR 247105
  • 8. A. G. Vituškin, Analytic capacity of sets in problems of approximation theory, Uspehi Mat. Nauk 22 (1967), no. 6 (138), 141-199 = Russian Math. Surveys 22 (1967), 139-200. MR 37 #5404. MR 229838

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A30, 46J10

Retrieve articles in all journals with MSC (1970): 41A20, 41A30, 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12635-6

American Mathematical Society